Affordable Access

Intoxication with anticoagulant rodenticide bromadiolone in a dog - a case report

Faculty of Veterinary Medicine University of Zagreb
Publication Date
  • Trovanje
  • Antikoagulant
  • Rodenticid
  • Bromadiolon
  • Pas
  • Intoxication
  • Anticoagulant
  • Rodenticide
  • Bromadiolone
  • Dog
  • Biology
  • Medicine


A spontaneous intoxication caused by the anticoagulant rodenticide bromadiolone (Lanirat 0.005) in a Caucasian mountain shepherd dog at the age of 18 months is described. During its hospitalization at the Clinic of Internal Diseases, Faculty of Veterinary Medicine in Stara Zagora, clinical, laboratory, microbiological, radiological and ultrasonographic studies were performed. It was found that rodenticide intoxication was manifested by changes in the clinical status (arexia, polydipsia, hyperthermia, polypnea, dyspnea, tachycardia, pale conjunctives, liquidothorax and ascites) and in studied laboratory parameters (oligochromaemia, erythropenia, leukocytosis with neutrophilia and regenerative shift, hyperglycaemia, increased ALAT activities and prolonged PT, APTT and PIVKA).

There are no comments yet on this publication. Be the first to share your thoughts.